Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 750524, 7 pages
Research Article

Unified Treatment of the Krätzel Transformation for Generalized Functions

1Department of Applied Sciences, Faculty of Engineering Technology, Al-Balqa Applied University, Amman 11134, Jordan
2Department of Mathematics and Institute of Mathematical Research, Universiti Putra Malaysia (UPM), 43400 Serdang, Selangor, Malaysia

Received 26 March 2013; Accepted 18 April 2013

Academic Editor: Mustafa Bayram

Copyright © 2013 S. K. Q. Al-Omari and A. Kılıçman. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • S. K. Q. Al-Omari, “On the Generalized Kratzel Transform and Its Extension to Bohemian Spaces,” Abstract and Applied Analysis, 2013. View at Publisher · View at Google Scholar
  • S.K.Q. Al-Omari, “An extension of certain integral transform to a space of Boehmians,” Journal of the Association of Arab Universities for Basic and Applied Sciences, 2014. View at Publisher · View at Google Scholar
  • Shadi Al-Shawaqfeh, Mohammad Naser, and Shrideh Al-Omari, “Note on a half-hilbert-type integral and a quotient space of boehmians,” Far East Journal of Mathematical Sciences, vol. 100, no. 12, pp. 2007–2018, 2016. View at Publisher · View at Google Scholar